# SDR AALA202103189001

- Difficulty date: March 17, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 59,443 hours, 34,768 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND MAIN LANDING GEAR DOOR FORWARD HINGE FITTING HAS ELONGATED HOLE / WORN. REPLACED HINGE FITTING PER CMM 52-81-18-400-809-A01.
